# SDR ASAA1058201

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 12,943 hours, 3,876 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 STARTER DID NOT AUTO CUT OFF AT START.  REMOVED AND REPLACED NR 1 ENG START SWITCH PER MM 80 11 00.  PERFORMED START SWITCH TEST PER MM 80 11 00 730 801 F00, START SWITCH TESTS GOOD.
